MAUDE Adverse Event Report: SYNTHES GMBH TRAUMACEM(TM) V+ INJECTABLE BONE CEMENT - STERILE

SYNTHES GMBH TRAUMACEM(TM) V+ INJECTABLE BONE CEMENT - STERILE
Catalog Number 07.702.040S
Medical Device Problem Codes Entrapment of Device (1212); Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on an unknown date, the patient underwent an unknown surgery with a competitor¿s short nail for a femoral trochanteric fracture.After the surgery, a secondary fracture occurred, and a revision surgery with a cerclage cable, tfna long nail, and cement was performed on (b)(6) 2024.During the revision surgery, after all the fixation procedures were completed, a final check with an image intensifier revealed cement leakage into the soft tissue near the calcar in the joint and above the end cap.The cement above the end cap was removed, but the cement near the calcar was not removed at the surgeon¿s discretion, and the patient was to be monitored.The surgery was completed successfully within 30 minutes delay.Cement injection was started while viewing the frontal image with an image intensifier, and at that time there was no sign of cement leaking into the calcar.From the time of injection of the cement in the 3rd blue syringe, the cement was injected while checking with the axial view, at which point there was no sign of cement leakage.No further information is available.This report is for a traumacem(tm) v+ injectable bone cement ¿ sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRAUMACEM(TM) V+ INJECTABLE BONE CEMENT - STERILE
Common Device Name
BONE CEMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18686246
Report Number8030965-2024-02235
Device Sequence Number6509327
Product Code LOD
UDI-Device Identifier10886982262257
UDI-Public(01)10886982262257
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170802
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07.702.040S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer02/15/2024
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFNA HELICAL BLADE PERF L80 TAN; TRAUMA NEEDLE KIT Ø 3.3 MM, CANNULA WITH; TRAUMACEM V+ SYRINGE KIT 4*1 ML 2*2 ML; UNK - CABLE/WIRE; UNK - SCREWS: LAG
Patient SexUnknown